# SDR SWIA2020081251768

- Difficulty date: July 7, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS364 TO FS349 AT STR 26R CORRODED AT FS364    REMOVED CORROSION FROM INTERCOSTAL AT STR26R BETWEEN FS364.00 TO FS349.00 REF: CRJ700 SRM AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL REF: CRJ700 SRM. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. PRESSURE CHECK GOOD. / COMPLIED WITH TASK CARD
